MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L; FIXED TIBIAL INSERT
Model Number 02.12.0412FL
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2021, lot 179659: (b)(4) items manufactured and released on12-apr-2018.Expiration date: 2023-apr-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.About 2 years after the primary surgery, the surgeon revised the insert with a higher one, and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12736480
Report Number3005180920-2021-00845
Device Sequence Number4098864
Product Code JWH
UDI-Device Identifier07630030826573
UDI-Public07630030826573
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2023
Device Model Number02.12.0412FL
Device Catalogue Number02.12.0412FL
Device Lot Number179659
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;